Alert archive / Oklahoma / Wind Advisories in 2014
Wind Advisory 32, NWS Norman, OK
NWS Norman, OK issued this wind advisory at Dec 25, 2014, 3:22 AM CST for 37 counties in Oklahoma; 5 counties in Texas. It took effect at Dec 25, 2014, 9:53 AM CST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Dec 25, 2014, 3:22 AM CST (09:22 UTC)
- In effect from
- Dec 25, 2014, 9:53 AM CST
- Expired
- Dec 25, 2014, 5:00 PM CST
- In force
- 7 hr
- Issued by
- NWS Norman, OK
All 42 counties
Alfalfa County, OK, Blaine County, OK, Caddo County, OK, Canadian County, OK, Carter County, OK, Cleveland County, OK, Coal County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Dewey County, OK, Garfield County, OK, Garvin County, OK, Grady County, OK, Grant County, OK, Hughes County, OK, Jefferson County, OK, Johnston County, OK, Kay County, OK, Kingfisher County, OK, Kiowa County, OK, Lincoln County, OK, Logan County, OK, Love County, OK, Major County, OK, Marshall County, OK, McClain County, OK, Murray County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pontotoc County, OK, Pottawatomie County, OK, Seminole County, OK, Stephens County, OK, Tillman County, OK, Washita County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Wichita County, TX, Wilbarger County, TX
The radar
The Norman radar (KTLX), 54 km from the middle of the area, began a volume at 09:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 9.4 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1424 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
277 WWUS74 KOUN 250922 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 322 AM CST THU DEC 25 2014 OKZ007-008-012-013-018>020-024>026-251730- /O.NEW.KOUN.WI.Y.0032.141225T1700Z-141225T2300Z/ GRANT-KAY-GARFIELD-NOBLE-KINGFISHER-LOGAN-PAYNE-CANADIAN-OKLAHOMA- LINCOLN- INCLUDING THE CITIES OF...MEDFORD...PONCA CITY...ENID...PERRY... KINGFISHER...GUTHRIE...STILLWATER...YUKON...EL RENO...MUSTANG... OKLAHOMA CITY...CHANDLER 322 AM CST THU DEC 25 2014 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 5 PM... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 5 PM. * WINDS: SOUTH TO SOUTHWEST AT 25 TO 35 MPH...GUSTING OVER 45 MPH * TIMING...THE WIND WILL INCREASE LATE THIS MORNING AND CONTINUE THROUGH LATE AFTERNOON. * IMPACTS: TRAVEL MAY BECOME DIFFICULT ON AREA ROADS...ESPECIALLY IN HIGH PROFILE VEHICLES. LIGHTWEIGHT AND LOOSE OBJECTS MAY BE BLOWN ABOUT BY THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE OUTSIDE. && $$
4 follow-up statements
534 WWUS74 KOUN 251010 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 410 AM CST THU DEC 25 2014 OKZ023-027>032-037>047-050-051-TXZ085-086-088>090-251815- /O.EXA.KOUN.WI.Y.0032.141225T1700Z-141225T2300Z/ CADDO-GRADY-MCCLAIN-CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-LOVE-MARSHALL-WILBARGER-WICHITA-BAYLOR- ARCHER-CLAY- INCLUDING THE CITIES OF...ANADARKO...CHICKASHA...PURCELL... NORMAN...MOORE...SHAWNEE...SEMINOLE...HOLDENVILLE...FREDERICK... LAWTON...DUNCAN...PAULS VALLEY...SULPHUR...ADA...COALGATE... WALTERS...WAURIKA...ARDMORE...TISHOMINGO...MARIETTA...MADILL... VERNON...WICHITA FALLS...SEYMOUR...ARCHER CITY...HOLLIDAY... LAKESIDE CITY...HENRIETTA 410 AM CST THU DEC 25 2014 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 5 PM... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 5 PM. * WINDS: SOUTH TO SOUTHWEST AT 25 TO 30 MPH...GUSTING TO 40 MPH * TIMING...THE WIND WILL INCREASE LATE THIS MORNING AND CONTINUE THROUGH LATE AFTERNOON. * IMPACTS: TRAVEL MAY BECOME DIFFICULT ON AREA ROADS... ESPECIALLY IN HIGH PROFILE VEHICLES. LIGHTWEIGHT AND LOOSE OBJECTS MAY BE BLOWN ABOUT BY THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE OUTSIDE. && $$ OKZ007-008-012-013-018>020-024>026-251815- /O.CON.KOUN.WI.Y.0032.141225T1700Z-141225T2300Z/ GRANT-KAY-GARFIELD-NOBLE-KINGFISHER-LOGAN-PAYNE-CANADIAN-OKLAHOMA- LINCOLN- INCLUDING THE CITIES OF...MEDFORD...PONCA CITY...ENID...PERRY... KINGFISHER...GUTHRIE...STILLWATER...YUKON...EL RENO...MUSTANG... OKLAHOMA CITY...CHANDLER 410 AM CST THU DEC 25 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 5 PM... * WINDS: SOUTH TO SOUTHWEST AT 25 TO 35 MPH...GUSTING OVER 45 MPH * TIMING...THE WIND WILL INCREASE LATE THIS MORNING AND CONTINUE THROUGH LATE AFTERNOON. * IMPACTS: TRAVEL MAY BECOME DIFFICULT ON AREA ROADS... ESPECIALLY IN HIGH PROFILE VEHICLES. LIGHTWEIGHT AND LOOSE OBJECTS MAY BE BLOWN ABOUT BY THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE OUTSIDE. && $$
182 WWUS74 KOUN 251553 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 953 AM CST THU DEC 25 2014 OKZ017-252300- /O.EXB.KOUN.WI.Y.0032.141225T1553Z-141225T2300Z/ BLAINE- INCLUDING THE CITY OF...WATONGA 953 AM CST THU DEC 25 2014 ...WIND ADVISORY IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. * WINDS: SOUTH TO SOUTHWEST AT 25 TO 35 MPH...GUSTING OVER 40 MPH * TIMING...THE STRONG WINDS WILL CONTINUE THROUGH LATE AFTERNOON. * IMPACTS: TRAVEL MAY BECOME DIFFICULT ON AREA ROADS... ESPECIALLY IN HIGH PROFILE VEHICLES. LIGHTWEIGHT AND LOOSE OBJECTS MAY BE BLOWN ABOUT BY THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE OUTSIDE. && $$ OKZ007-008-012-013-018>020-023>032-037>047-050-051-TXZ085-086- 088>090-252300- /O.EXT.KOUN.WI.Y.0032.141225T1553Z-141225T2300Z/ GRANT-KAY-GARFIELD-NOBLE-KINGFISHER-LOGAN-PAYNE-CADDO-CANADIAN- OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-POTTAWATOMIE-SEMINOLE- HUGHES-TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL- COTTON-JEFFERSON-CARTER-JOHNSTON-LOVE-MARSHALL-WILBARGER-WICHITA- BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...MEDFORD...PONCA CITY...ENID...PERRY... KINGFISHER...GUTHRIE...STILLWATER...ANADARKO...YUKON...EL RENO... MUSTANG...OKLAHOMA CITY...CHANDLER...CHICKASHA...PURCELL... NORMAN...MOORE...SHAWNEE...SEMINOLE...HOLDENVILLE...FREDERICK... LAWTON...DUNCAN...PAULS VALLEY...SULPHUR...ADA...COALGATE... WALTERS...WAURIKA...ARDMORE...TISHOMINGO...MARIETTA...MADILL... VERNON...WICHITA FALLS...SEYMOUR...ARCHER CITY...HOLLIDAY... LAKESIDE CITY...HENRIETTA 953 AM CST THU DEC 25 2014 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 5 PM CST THIS AFTERNOON ACROSS PARTS OF NORTH CENTRAL... CENTRAL... AND SOUTHERN OKLAHOMA... AND PARTS OF WESTERN NORTH TEXAS. * WINDS: SOUTH TO SOUTHWEST AT 25 TO 35 MPH...GUSTING OVER 40 MPH * TIMING...THE STRONG WINDS OCCUR THROUGH LATE AFTERNOON. * IMPACTS: TRAVEL MAY BECOME DIFFICULT ON AREA ROADS... ESPECIALLY IN HIGH PROFILE VEHICLES. LIGHTWEIGHT AND LOOSE OBJECTS MAY BE BLOWN ABOUT BY THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE OUTSIDE. && $$
793 WWUS74 KOUN 251730 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 1130 AM CST THU DEC 25 2014 OKZ006-011-015-016-022-035-252300- /O.EXA.KOUN.WI.Y.0032.000000T0000Z-141225T2300Z/ ALFALFA-MAJOR-DEWEY-CUSTER-WASHITA-KIOWA- INCLUDING THE CITIES OF...CHEROKEE...FAIRVIEW...TALOGA... WEATHERFORD...CLINTON...CORDELL...HOBART 1130 AM CST THU DEC 25 2014 ...WIND ADVISORY IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON FOR PARTS OF WESTERN OKLAHOMA. * WINDS: SOUTH TO SOUTHWEST AT 25 TO 35 MPH...GUSTING OVER 40 MPH * TIMING...THE STRONG WINDS WILL CONTINUE THROUGH LATE AFTERNOON. * IMPACTS: TRAVEL MAY BECOME DIFFICULT ON AREA ROADS... ESPECIALLY IN HIGH PROFILE VEHICLES. LIGHTWEIGHT AND LOOSE OBJECTS MAY BE BLOWN ABOUT BY THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE OUTSIDE. && $$ OKZ007-008-012-013-017>020-023>032-037>047-050-051-TXZ085-086- 088>090-252300- /O.CON.KOUN.WI.Y.0032.000000T0000Z-141225T2300Z/ GRANT-KAY-GARFIELD-NOBLE-BLAINE-KINGFISHER-LOGAN-PAYNE-CADDO- CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-POTTAWATOMIE- SEMINOLE-HUGHES-TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC- COAL-COTTON-JEFFERSON-CARTER-JOHNSTON-LOVE-MARSHALL-WILBARGER- WICHITA-BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...MEDFORD...PONCA CITY...ENID...PERRY... WATONGA...KINGFISHER...GUTHRIE...STILLWATER...ANADARKO...YUKON... EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...CHICKASHA... PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE...HOLDENVILLE... FREDERICK...LAWTON...DUNCAN...PAULS VALLEY...SULPHUR...ADA... COALGATE...WALTERS...WAURIKA...ARDMORE...TISHOMINGO...MARIETTA... MADILL...VERNON...WICHITA FALLS...SEYMOUR...ARCHER CITY... HOLLIDAY...LAKESIDE CITY...HENRIETTA 1130 AM CST THU DEC 25 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON FOR PARTS OF NORTHERN... CENTRAL... AND SOUTHERN OKLAHOMA... AND PARTS OF WESTERN NORTH TEXAS. * WINDS: SOUTH TO SOUTHWEST AT 25 TO 35 MPH...GUSTING OVER 40 MPH * TIMING...THE STRONG WINDS WILL CONTINUE THROUGH LATE AFTERNOON. * IMPACTS: TRAVEL MAY BECOME DIFFICULT ON AREA ROADS... ESPECIALLY IN HIGH PROFILE VEHICLES. LIGHTWEIGHT AND LOOSE OBJECTS MAY BE BLOWN ABOUT BY THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE OUTSIDE. && $$
717 WWUS74 KOUN 252233 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 433 PM CST THU DEC 25 2014 OKZ006>008-011>013-015>020-022>032-035-037>047-050-051-TXZ085-086- 088>090-252345- /O.EXP.KOUN.WI.Y.0032.000000T0000Z-141225T2300Z/ ALFALFA-GRANT-KAY-MAJOR-GARFIELD-NOBLE-DEWEY-CUSTER-BLAINE- KINGFISHER-LOGAN-PAYNE-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN- GRADY-MCCLAIN-CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-KIOWA- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-LOVE-MARSHALL-WILBARGER-WICHITA-BAYLOR- ARCHER-CLAY- INCLUDING THE CITIES OF...CHEROKEE...MEDFORD...PONCA CITY... FAIRVIEW...ENID...PERRY...TALOGA...WEATHERFORD...CLINTON... WATONGA...KINGFISHER...GUTHRIE...STILLWATER...CORDELL... ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER... CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE... HOLDENVILLE...HOBART...FREDERICK...LAWTON...DUNCAN... PAULS VALLEY...SULPHUR...ADA...COALGATE...WALTERS...WAURIKA... ARDMORE...TISHOMINGO...MARIETTA...MADILL...VERNON... WICHITA FALLS...SEYMOUR...ARCHER CITY...HOLLIDAY... LAKESIDE CITY...HENRIETTA 433 PM CST THU DEC 25 2014 ...WIND ADVISORY WILL EXPIRE AT 5 PM CST THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 5 PM CST THIS AFTERNOON. BREEZY SOUTH WINDS WILL PERSIST INTO TONIGHT...BUT WIND GUSTS SHOULD GENERALLY REMAIN AT OR BELOW 35 MPH. $$ AUSTIN
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Dec 24, 11:25 PM CST, 3 hours 57 minutes earlier.
Area forecast discussion, Dec 24, 11:25 PM CST, 3 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 1125 PM CST WED DEC 24 2014 .AVIATION... BREEZY SOUTH WINDS WILL PERSIST OVERNIGHT...INCREASING IN THE 13Z TO 16Z TIMEFRAME. SOUTH WINDS OF 20 TO 25 KNOTS...WITH GUSTS UP TO 30 TO 35 KNOTS WILL BE POSSIBLE DURING THE AFTERNOON HOURS. WINDS SHOULD DECREASE TO AROUND 15 TO 20 KNOTS BY 00Z FRIDAY. OTHERWISE...EXPECT VFR CONDITIONS WITH INCREASING HIGH CLOUDS THROUGH THE DAY. && PREV DISCUSSION... /ISSUED 345 PM CST WED DEC 24 2014/ DISCUSSION... PRIMARY ISSUES IN THE SHORT TERM ARE THE WINDY CONDITIONS AND RELATED FIRE WEATHER CONCERNS FOR CHRISTMAS AFTERNOON. TEMPERATURES AND MIN AFTERNOON RELATIVE HUMIDITY ARE CURRENTLY NOT FORECAST TO REACH CRITERIA FOR FIRE WEATHER HEADLINES /MAX TEMPERATURE OF 65 AND MIN RH OF 20 PERCENT/... BUT THE BREEZY CONDITIONS WILL CREATE ENHANCED FIRE WEATHER CONCERNS. WILL CONTINUE TO MONITOR. AS FAR AS WIND... A WIND ADVISORY MAY BE NECESSARY FOR TOMORROW... BUT WILL DEFER TO LATER SHIFTS. A STORM SYSTEM LAZILY MOVES FROM THE ROCKIES INTO THE PLAINS FRIDAY/SATURDAY WITH A SURFACE FRONT MOVING THROUGH THE FORECAST AREA FRIDAY AND FRIDAY NIGHT. ALTHOUGH NOT VERY COLD... ENOUGH COLD AIR FILTERS IN BEHIND THE FRONT FOR THE POSSIBILITY OF SNOW OR A MIX LATE FRIDAY OR EARLY SATURDAY. THERE IS A CHANCE FOR ACCUMULATION APPROACHING AN INCH IN PORTIONS OF NORTHWEST OKLAHOMA. OTHERWISE ANY ACCUMULATION SHOULD BE LIGHT. TOWARD THE END OF THE EXTENDED... ANOTHER FRONT MONDAY BRINGS MUCH COOLER AIR INTO THE AREA AND POTENTIAL FOR PRECIPITATION. ECMWF LOW-LEVEL THERMO FIELDS SHOW POTENTIAL OF UNCOMFORTABLY COLD WEATHER BY THE MIDDLE OF NEXT WEEK WITH A 1050 MB HIGH MOVING DOWN THE NORTHERN HIGH PLAINS. WILL WATCH TRENDS OVER THE NEXT FEW DAYS FOR INDICATIONS OF HOW COLD THIS AIRMASS WILL BE FOR THE AREA. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 30 58 42 53 / 0 0 0 10 HOBART OK 30 59 40 52 / 0 0 0 10 WICHITA FALLS TX 31 64 43 60 / 0 0 0 10 GAGE OK 28 60 33 40 / 0 0 0 20 PONCA CITY OK 29 57 41 49 / 0 0 0 20 DURANT OK 32 58 45 57 / 0 0 10 20 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 30/84
Hazardous weather outlook, Dec 24, 11:42 AM CST, 15 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 1142 AM CST WED DEC 24 2014 OKZ004>048-050>052-TXZ083>090-251745- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1142 AM CST WED DEC 24 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... .STRONG WINDS... SOUTH TO SOUTHWEST WINDS ARE EXPECTED TO DEVELOP CHRISTMAS DAY ACROSS OKLAHOMA AND WESTERN NORTH TEXAS. WINDS OF 25 TO 35 MPH AND GUSTS OVER 40 MPH ARE EXPECTED. THIS COULD MAKE TRAVEL DIFFICULT... ESPECIALLY ON EAST-WEST ROADS IN HIGH PROFILE VEHICLES. .WILDFIRE... STRONG WINDS AND VERY WARM AND DRY CONDITIONS WILL ELEVATE THE WILDFIRE POTENTIAL THURSDAY AFTERNOON. .WINTER... LIGHT RAIN AND SNOW WILL BE POSSIBLE ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS FRIDAY NIGHT INTO SATURDAY. LOW ACCUMULATIONS OF SNOW WILL BE POSSIBLE IN PARTS OF NORTHERN AND CENTRAL OKLAHOMA WHICH MAY HAVE MINOR IMPACTS ON TRAVEL. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
Nearby
Wind Advisories in Oklahoma, 2014Wind Advisories in Texas, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.